×

Exponentielles associees à ensemble transformees de Fourier généralisées. (French) Zbl 0185.37002

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] ACHIESER et LEVIN, Dokl. Akad. Nauk U.R.S.S., (N.S.), t. 117 (1957), 735-738. · Zbl 0081.06903
[2] ACHIESER et LEVIN, Fonctions d’une variable complexe, problèmes contemporains, Gauthier-Villars (1962), 109-161. · Zbl 0116.28104
[3] CARLEMAN, L’intégrale de Fourier et questions qui s’y rattachent, Uppsala (1944). · Zbl 0060.25504
[4] S. MANDELBROJT, Séries adhérentes, Régularisation des suites, applications. Gauthier-Villars (1952). · Zbl 0048.05203
[5] S. MANDELBROJT, Journal d’analyse mathématique, vol. XIV (1965), 285-296. · Zbl 0137.27002
[6] S. MANDELBROJT, Journal d’analyse mathématique, vol. X (1962/1963), 381-404. · Zbl 0115.28904
[7] S. MANDELBROJT, C.R. Acad. Sc. Paris, t. 262, 1446-1448. · Zbl 0151.08905
[8] S. MANDELBROJT, C.R. Acad. Sc. Paris, t. 263, 730-733. · Zbl 0154.13702
[9] SCHAEFFER, Duke. Math. Journal, vol. 20 (1953), 77-88. · Zbl 0052.07901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.